Citation: jeezymng. "A Blurry Night: An Experience with Etizolam, Diclazepam, Clonazolam & Sleep Deprivation (exp111026)". Erowid.org. Dec 1, 2017. erowid.org/exp/111026
The doses described in this report are potentially life threatening. The amount taken is beyond a heavy dose and could pose serious health risks or result in unwanted, extreme effects. Doses such as this have been known to cause hospitalizations and/or deaths. Sometimes extremely high doses reported are errors rather than actual doses used.]
Iíll start with the usual, my past usage with drugs. I abused DXM quite a bit when I was 16-18, and abused BK-MDMA from about 18ish to 20. I use it because I could just program nonstop and never lose concentration or energy. Iíve struggled to program sober. Usually always need some sort of stimulant, even caffeine.
Iíve tried/done other drugs such as reefer, cocaine, alcohol, mushrooms, MDMA, MDA, LSD, 1P-LSD, LSZ, 2C-E, 2C-B, 25i, 25c, a little bit of painkillers, some I canít recall the name of along with small amounts of ketamine, MXE, 3-MEO-PCP, and personal my drug of choice DXM. =)
Once University started, my anxiety had skyrocketed, which Iíve struggled with starting a bit after high school. The first semester was meh, even though I got a 3.9, I just didnít meet anyone. The second semester I said enough is enough, if my dad wonít take me to the doctor for this Iíll treat it myself.
Not much longer my friend introduced me to Etizolam, at first in tablets, I didnít think much of it. It wasnít until he prepared a solution of it 10mg/10ml (30ml total, usual amount). I didnít truly realize the extent of what I had got myself into. Iím sure youíve heard of the nightmarish story from benzo (I know Etizolam technically isnít one) withdrawal. I ended up finding out how to get it myself, along with other things.
It did wonders for school, I actually made friends, and was physically able to talk to people. The shaky voice, the fear of judgement, and everyone else accoupling my anxiety had vanished. Using about 2.5mg every school day fixed my anxiety issue, not my motivation but thatís a story for another day. Little did I know how much I was going to consume over the summer.
I think I at least did around 400-500mg+ over the summer. To get to the meat of the experience, I think Iíve provided enough of my background.
******Experience starts here*********
Iím sorry Iím not going to be able to give an accurate timeline but Iíll do my best, Iím sure many know the effect these drugs have on memory. It was about 6pm on a Saturday, the weekend heading into the third week of school. I had just quit my job of 5 years because it was not long term(as in not a career job, can't move up) I felt I could be doing better things, and possibly finding a better one as I do have an associateís degree at the moment.
Basically, the weekend was completely free for me is what Iím getting at, I only worked those. However, the beef of this report lies within a single night, where I got way too carried away. If you look up these three drugs (Etiz, Clon, Diclaze) on a certain wiki, they all point out not to mix them. I guess this night I decided to ignore that. Iíve never actually been suicidal, Iíve had infrequent fantasies of dying (not hurting others).
I feel that part of me no longer fear death after my two third plateau experiences nearing 4 weeks ago. Mightíve made me a bit more reckless, but I feel in some ways it changed me for the better.
So here we go, the night of the experience, I consumed copious amounts of Eitzolam, Diclazepam, and Clonazolam. Even knowing the dangers, I felt healthy, I didnít fear what could happen really. Not the best mindset when using drugs, harm reduction is key.
Throughout the 6-8 hours I spent awake that night, already after being up for a day, beforehand. I continuously consumed all three substances. I would continuously redose and become less and less intelligible on the computer, with a bit of difficulty walking. Pretty much what I expected, however here is the weird part. I know drugs like these share a cross-tolerance, however Clonazolam has a very small dosage like 1000mcg for a strong experience. With how much I took, always volumetric dosing, I feel like I shouldíve had some horror story, like 30mg of Clonazolam? Holy crap. I know the difference between mg and mcg so I can confidently tell you this is how much I supposedly took. I can tell how much I consumed by checking the bottle, thatís why I canít give completely accurate on dosages. So, I feel I got scammed, underdosed, or maybe my tolerance way too high? I probably wouldnít have reached that point of dosage if I couldíve just slept. Therefore, leading me to taking Etizolam and Diclazepam too. Those are much easier to dose, the latter Iíve only tried once.
Fortunately, this time, thereís no horror story to be shared. I donít know how I fell asleep, but I woke up feeling great. Of course, I still have to taper down my usage, but that will be quite a while to be safe.
My psychiatrist put me on Paxil two weeks ago, after I finally convinced my dad to take me there if I paid. Weíre uninsured in the US. I ended up paying $300 for that appointment.
Well thatís about the most effort I feel like putting into recalling this very blurry experience. I was also getting quite a bit hallucinations from being up so long, and at some points I felt like I was tripping. Overall the experience was fun, and worked well to blow off the hell from school and fear of continuing. Iíd also like to note I smoked about two grams of bud during this experience.
I want to stress, as Iím sure Erowid will as well, DONíT MIX THESE DRUGS IN HIGH DOSES. At several points, I thought I could (feel) my respiratory system being extremely depressed. Also keep an eye out on your tolerance, or else you could be in a situation like mine or worse.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.